# SDR IPXA2017031715269

- Difficulty date: March 17, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft time: 54,765 hours, 17,725 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Dented
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR SILL AFT SEAL DEPRESSOR DENTED. ABOUT 12 INCHES AFT, UPPER CORNER. DAMAGED AREA REPAIRED IAW EO B767-5230-08088-1.
